# SDR SWIA202161263

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  OUTBOARD CLIP RBL9 FLOORBEAM TO FS280 BEAM IS CRACKED.    (C-CHECK RO 9-30-21)    REMOVED AND INSTALLED NEW RBL9 OTBD CLIP @ FS280.00. REF CRJ200 SRM 51-42-21 & DWG 601R31113 REV AD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
